MathSciNet Relay Station
MathSciNet bibliographic data
MR2144327 60H10 (34G10 47N30)
Mīshura, Yulīya; Shevchenko, Georgīĭ Linear equations and stochastic exponentials in a Hilbert space. (Ukrainian) ; translated from Teor. Ĭmovīr. Mat. Stat. No. 71 (2004), 123--132 Theory Probab. Math. Statist. No. 71 (2005), 139–149
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement